Alert archive / Indiana / Areal Flood Warnings in 2016
Areal Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this areal flood warning at Sep 10, 2016, 12:38 AM EDT for 5 counties in Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 12:38 AM EDT (04:38 UTC)
- Expired
- Sep 10, 2016, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, IN, DeKalb County, IN, Huntington County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 41 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 1:00 AM EDT | HEAVY RAIN 1.9 | Fort Wayne, IN | TOTAL AS OF 1AM. |
| Sep 10, 1:54 AM EDT | HEAVY RAIN 2.15 | 2 E Nine Mile, IN | FORT WAYNE AIRPORT OFFICIAL NWS OBSERVATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
202 WGUS43 KIWX 100438 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1238 AM EDT SAT SEP 10 2016 INC003-033-069-113-183-100730- /O.NEW.KIWX.FA.W.0013.160910T0438Z-160910T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DE KALB IN-HUNTINGTON IN-ALLEN IN-WHITLEY IN-NOBLE IN- 1238 AM EDT SAT SEP 10 2016 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN... WESTERN DE KALB COUNTY IN NORTHEASTERN INDIANA... NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA... WESTERN ALLEN COUNTY IN NORTHEASTERN INDIANA... EASTERN WHITLEY COUNTY IN NORTHEASTERN INDIANA... EASTERN NOBLE COUNTY IN NORTHEASTERN INDIANA... * UNTIL 330 AM EDT * AT 1236 AM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS ALONG A LINE FROM AVILLA TO ABOITE...MOVING NORTHEAST AT 25 MPH. THIS LINE OF THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN WITH RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WHICH WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FORT WAYNE...NEW HAVEN...AUBURN...KENDALLVILLE...COLUMBIA CITY... GARRETT...HUNTERTOWN...AVILLA...ALBION...WATERLOO...CHURUBUSCO... ROME CITY...ABOITE...LEO-CEDARVILLE...SWAN...MIDDLETOWN... ROANOKE...WOLCOTTVILLE...ASHLEY AND ZANESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4091 8550 4153 8538 4153 8497 4092 8505 $$ JBALL
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Sep 9, 7:26 PM EDT, 5 hours 12 minutes earlier.
Area forecast discussion, Sep 9, 7:26 PM EDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
726 PM EDT FRI SEP 9 2016
.SYNOPSIS...
Issued at 349 PM EDT Fri Sep 9 2016
Showers and thunderstorms are expected tonight ahead of a warm
front. Locally heavy rain is possible along with the potential for
strong to severe storms. Lows will be in the middle 60s. A cold
front will sweep across the area on Saturday with additional
chances for showers and thunderstorms...mainly along and east of
Interstate 69.
&&
.SHORT TERM...(This Evening through Saturday)
Issued at 349 PM EDT Fri Sep 9 2016
Focus of forecast on this evening with increasing concerns for at
least 1 round of widespread rain, with embedded storms both in and
on back edge of the rain. Radar currently showing returns over the
SW parts of the area struggling to reach the ground as any
moisture goes to saturation of a large EML as reflected on 12z ILX
sounding. Attention will shift more to the southwest where 2
features of interest reside. The first is the effective surface
warm front located from northeast of St Louis to across the Ohio
River. The second is the remnants of Hurricane Newton work into
the region tonight with surface low pressure developing somewhere
between Chicago and Ft Wayne. These 2 features will help bring the
following elements in 1) Tropical moisture with PWATS in excess of
2 inches resulting in efficient rain producers 2) Increase in low
level jet to 40 kts or more resulting in pockets of increased bulk
shear 3) 0- 1 km Helicity increasing to potentially 100 to 200
m2/s2. HRRR has been fairly consistent in area of rain/embedded
storms taking shape SW of the area and moving in near/just after
00z. SWOMCD just issued highlighting this threat with potential
for watch out to our SW shortly. Have adjusted pop trends faster
with cat pops across the area by late evening. Mention of heavy
rain added to grids tonight but no hydro headlines as convection
should be progressive. This doesn't eliminate any threat for brief
training/redevelopment from boundary interactions.
Everything may exit the area after 6z with potential for a lull
until the cold front approaches from the NW Saturday. At the present
time it appears that locations around and east of I-69 stand the
best chance for shower/storm redevelopment with trends increasing as
they leave the forecast area. Only minor changes for the time being
given greater focus on this evening.
&&
.LONG TERM...(Saturday Night through Friday)
Issued at 349 PM EDT Fri Sep 9 2016
Few changes to long term given potential short term weather
concerns and overall lack of sensible weather issues outside
Tuesday/Tuesday night. Longwave trough will dig into the western
states with a piece of it breaking off and heading east across the
northern Lakes to bring a chance of showers/storms. Otherwise high
pressure should dominate conditions before and after this feature
with seasonable temperatures.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 726 PM EDT Fri Sep 9 2016
Sfc cyclone over ern IA will lift northeast into wrn lower MI by
daybreak Sat. Warm front extending eastward through cntrl IN/IL will
mix northward ahead of this system, yielding a period of shra/ts
from late evening through early morning. Thus expect a general
deterioration in flight conditions will result later this evening as
burgeoning area of rainfall upstream through ern/ne IL spreads east
across the terminals 03-05Z. Thereafter prevailing mvfr/occasional
ifr conditions expected to persist through mid morning Sat.
Additional shra/ts likely to develop along/ahead of eastward
progressing cold front Sat aftn. However disparate model based
convective scenarios and timing uncertainties preclude specific
mention at this point.
&&
.IWX Watches/Warnings/Advisories...
IN...Beach Hazards Statement from Saturday morning through Sunday
morning for INZ003.
MI...Beach Hazards Statement from Saturday morning through Sunday
morning for MIZ077.
OH...NONE.
LM...Small Craft Advisory from 10 AM Saturday to 8 AM EDT Sunday for
LMZ043-046.
&&
SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Sep 9, 12:44 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1244 PM EDT FRI SEP 9 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-101645- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 1244 PM EDT FRI SEP 9 2016 /1144 AM CDT FRI SEP 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND ESPECIALLY TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH THE MAIN THREATS BEING LOCALLY DAMAGING WINDS AND POSSIBLY A TORNADO OR 2. AT THE PRESENT TIME THE GREATEST THREAT FOR TORNADOES LOOKS TO BE EAST OF A LOGANSPORT TO ANGOLA LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND AGAIN TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-101645- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1244 PM EDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED SATURDAY AND SATURDAY NIGHT AS WELL AS DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND RIP CURRENTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Sep 9, 10:55 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
09/09/2016 M2.90 INCH MARSHALL IN EMERGENCY MNGR
STORM TOTAL FROM 9PM TO 10:48PM.
&&
BMLLocal storm report, Sep 9, 11:07 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HEAVY RAIN 2 ENE GULIVOIRE PARK 41.63N 86.20W
09/09/2016 M1.68 INCH ST. JOSEPH IN PUBLIC
TOTAL FOR THE LAST 4 HOURS.
&&
BMLLocal storm report, Sep 9, 11:10 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HEAVY RAIN 2 N PLYMOUTH 41.38N 86.31W
09/09/2016 M5.65 INCH MARSHALL IN PUBLIC
STORM TOTAL.
&&
BMLLocal storm report, Sep 9, 11:36 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HEAVY RAIN GULIVOIRE PARK 41.61N 86.24W
09/09/2016 M3.47 INCH ST. JOSEPH IN MESONET
RAINFALL SINCE 8 PM EDT.
1128 PM HEAVY RAIN 2 WNW BURKET 41.16N 86.00W
09/09/2016 M2.10 INCH KOSCIUSKO IN MESONET
RAINFALL SINCE THIS EVENING.
1125 PM HEAVY RAIN 1 ESE WOODLAND 41.56N 86.16W
09/09/2016 M3.71 INCH ST. JOSEPH IN MESONET
3.70 RAINFALL SINCE 8 PM EDT.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Sep 9, 11:41 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HEAVY RAIN 3 NE OSCEOLA 41.71N 86.04W
09/09/2016 M5.94 INCH ELKHART IN MESONET
MESONET STATION 3 NE OSCEOLA /C9670/.
1130 PM HEAVY RAIN 2 W MIDDLE POINT 40.85N 84.48W
09/09/2016 M5.22 INCH VAN WERT OH MESONET
MESONET STATION 1 W MIDDLE POINT /AS860/.
1129 PM HEAVY RAIN GULIVOIRE PARK 41.61N 86.24W
09/09/2016 M3.38 INCH ST. JOSEPH IN MESONET
MESONET STATION GULIVOIRE PARK /E6775/.
1132 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
09/09/2016 M3.28 INCH MARSHALL IN MESONET
MESONET STATION PLYMOUTH /D7253/.
1129 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
09/09/2016 M3.14 INCH MARSHALL IN MESONET
MESONET STATION PLYMOUTH /E2583/.
1132 PM HEAVY RAIN 3 SE MISHAWAKA 41.65N 86.13W
09/09/2016 M2.33 INCH ST. JOSEPH IN MESONET
MESONET STATION 2 ESE MISHAWAKA /C2578/.
1133 PM HEAVY RAIN 2 W MENTONE 41.18N 86.08W
09/09/2016 M1.96 INCH MARSHALL IN MESONET
MESONET STATION 2 W MENTONE /C9968/.
1133 PM HEAVY RAIN 1 WNW JIMTOWN 41.64N 86.04W
09/09/2016 M1.76 INCH ELKHART IN MESONET
MESONET STATION 1 WNW JIMTOWN /C1697/.
1130 PM HEAVY RAIN TIPPECANOE LAKE 41.33N 85.77W
09/09/2016 M1.51 INCH KOSCIUSKO IN MESONET
MESONET STATION TIPPECANOE LAKE /E1407/.
1133 PM HEAVY RAIN 1 NE SOUTH BEND 41.69N 86.25W
09/09/2016 M1.43 INCH ST. JOSEPH IN MESONET
MESONET STATION 1 NE SOUTH BEND /C7428/.
1133 PM HEAVY RAIN 1 SSE JAMES LAKE 41.31N 85.72W
09/09/2016 M1.16 INCH KOSCIUSKO IN MESONET
MESONET STATION JAMES LAKE /D1684/.
1100 PM HEAVY RAIN 4 N BREMS 41.39N 86.71W
09/09/2016 M0.98 INCH STARKE IN MESONET
MESONET STATION 3 N BREMS /DAVI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Sep 9, 11:41 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...DELETED INCORRECT REPORTS
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 PM EDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
09/09/2016 M3.28 INCH MARSHALL IN MESONET
MESONET STATION PLYMOUTH /D7253/.
1129 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
09/09/2016 M3.14 INCH MARSHALL IN MESONET
MESONET STATION PLYMOUTH /E2583/.
1132 PM HEAVY RAIN 3 SE MISHAWAKA 41.65N 86.13W
09/09/2016 M2.33 INCH ST. JOSEPH IN MESONET
MESONET STATION 2 ESE MISHAWAKA /C2578/.
1133 PM HEAVY RAIN 2 W MENTONE 41.18N 86.08W
09/09/2016 M1.96 INCH MARSHALL IN MESONET
MESONET STATION 2 W MENTONE /C9968/.
1133 PM HEAVY RAIN 1 WNW JIMTOWN 41.64N 86.04W
09/09/2016 M1.76 INCH ELKHART IN MESONET
MESONET STATION 1 WNW JIMTOWN /C1697/.
1130 PM HEAVY RAIN TIPPECANOE LAKE 41.33N 85.77W
09/09/2016 M1.51 INCH KOSCIUSKO IN MESONET
MESONET STATION TIPPECANOE LAKE /E1407/.
1133 PM HEAVY RAIN 1 NE SOUTH BEND 41.69N 86.25W
09/09/2016 M1.43 INCH ST. JOSEPH IN MESONET
MESONET STATION 1 NE SOUTH BEND /C7428/.
1133 PM HEAVY RAIN 1 SSE JAMES LAKE 41.31N 85.72W
09/09/2016 M1.16 INCH KOSCIUSKO IN MESONET
MESONET STATION JAMES LAKE /D1684/.
1100 PM HEAVY RAIN 4 N BREMS 41.39N 86.71W
09/09/2016 M0.98 INCH STARKE IN MESONET
MESONET STATION 3 N BREMS /DAVI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 8:32 PM EDT | Special Weather Statement | IWX | Pulaski | 28 min |
| Sep 9, 9:00 PM EDT | Special Weather Statement | IWX | Marshall | 30 min |
| Sep 9, 9:45 PM EDT | Flash Flood Warning | IWX | Marshall, Pulaski, Starke | 3 hr |
| Sep 9, 10:25 PM EDT | Flash Flood Warning | IWX | Marshall, Saint Joseph | 3 hr |
| Sep 9, 11:06 PM EDT | Areal Flood Warning | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 3 more | 3 hr |
| Sep 10, 12:09 AM EDT | Areal Flood Warning | IWX | Marshall, Saint Joseph, Starke | 6 hr |
| Sep 10, 9:06 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 39 min |
| Sep 10, 3:55 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 4 days |
Nearby
Areal Flood Warnings in Indiana, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.